# SDR SWAA2023052447663

- Difficulty date: May 11, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY LT EMERGENCY EXIT BATTERY PACK INOP<[01] REMOVED AND REPLACED FOWARD GALLEY BATTERY PACK PER MM 33-51-06; OPS CHECKS GOOD PER MM 33-51-00
